Couldn't find what you looking for?

TRY OUR SEARCH!

I have recently been placed on a birth control pill, [ortho cyclen]. I started my period around 9 days ago & started taking the pill as directed with it. My period carried on for a week even with the pill with one day it stopped and then started again.

I noticed one bump located to the side between my vagina and anus four days ago, my boyfriend & I have had sex that day [day i thought my period stopped & then it began again during sex], then we skipped a day because my period was still going, and the it stopped so yesterday and today. I've noticed these bumps have increased from one to about 5 now. They're small pimple sized, but hurt very painfully. It hurts to have sex, but after a minute I cant feel the pain anymore. I'm thinking it may be a yeast infection because I have had one of these before [last year]. Which scared me and I got tested then to find out they were 99.9% sure it was a yeast infection. These are the only two times I've had these types of bumps. Also, the pain is only there when I use the restroom and when touching the bumps.

Anybody have any ideas on what it is?

Loading...

When bumps multiply like that and are painful they are not usually caused by a yeast infection. I would go get tested for herpes and HPV just to be safe (its much better to be safe than sorry). Your boyfriend might have genital herpes and not know because he doesn't have symptoms. Herpes shows up for some people only after 2 days of exposure to the virus and you could have been having sex for quite some time before he was shedding the virus. I would go get checked out ESPECIALLY if they are painful. Also, if it is a yeast infection which you might also have a doctor can give you a cream for the outside of your vaginal area which would make going to the bathroom a little less painful.
Reply

Loading...